Open Access
Translator Disclaimer
January 2016 On log canonical rational singularities
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci. 92(1): 13-18 (January 2016). DOI: 10.3792/pjaa.92.13

Abstract

We prove that the class of log canonical rational singularities is closed under the basic operations of the minimal model program. We also give some supplementary results on the minimal model program for log canonical surfaces.

Citation

Download Citation

Osamu Fujino. "On log canonical rational singularities." Proc. Japan Acad. Ser. A Math. Sci. 92 (1) 13 - 18, January 2016. https://doi.org/10.3792/pjaa.92.13

Information

Published: January 2016
First available in Project Euclid: 28 December 2015

zbMATH: 1364.14013
MathSciNet: MR3447744
Digital Object Identifier: 10.3792/pjaa.92.13

Subjects:
Primary: 14E30
Secondary: 14J17

Keywords: log canonical singularities , log canonical surfaces , minimal model program , rational singularities

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.92 • No. 1 • January 2016
Back to Top